# SDR UALA2012103006241

- Difficulty date: October 30, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 68,105 hours, 12,821 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 27044425
- Part serial: 110
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK L1 OVERHEAT AT LEFT PACK OUTLET OR LEFT PACK COMPRESSOR OUTLET OR 2) LEFT PACK FLOW CONTROL VALVES (FCV) ARE CLOSED DUE TO: FCVS FAILED CLOSED, FCVS LATCHED CLOSED BY CABIN TEMP CONTROLLER (CTC) BECAUSE OF FAULT, OVERHEAT, OR PACK CONTROL SWITCH COMMANDED OFF, OR NO PNEUMATIC AIR AVAILABLE TO PACK.  ADVISORY MSG-2125502 INACTV ER INTER  MSG-2125502 INACTV ER INTER ACCOMPLISHED TEST PER FAULT ISOLATION MANUAL 21-61 TASKS 882.  NO FAULTS FOUND.  GRD TEST LEFT PACK ON MAT, NO FAULTS FOUND AND TEST PASS.  NO ACTIVE FAULTS OR STATUS MESSAGES.  REPLACED APU ELECTRIC STARTER MOTOR REF MM AND APU CRANK CONTACTOR. NEED TO ACCOMPLISH OPERATIONAL CHECK OF APU STARTING.
